# SDR SWAA002263

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 19,061 hours, 17,110 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Module
- Part number: 6937321
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE HAD DUAL IRS FAILURE.  DIVERTED TO CRT.  REMOVED AND REPLACED R4 RELAY, ELEC MTR, BATTERY AND GALLEY POWER MODULE PER MM.
